# SDR UALA2009051301355

- Difficulty date: May 12, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 75,952 hours, 9,317 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK SEATS 13, 14 LT AND COCKPIT EEL LIGHTS INOP.  REPLACED BATTERY CHECKS OKAY.
